# SDR 09122005A

- Difficulty date: September 9, 2005
- Submitted: September 21, 2005
- Operation: Air carrier
- Aircraft: N152MJ
- Make and model: Beech 1900D
- Aircraft serial: UE52
- Aircraft time: 21,060 hours, 32,197 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pressure Switch
- Part number: 5038912147
- Condition: Failed
- Location: Autofeather Sys
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

RT AUTOFEATHER FAIL TEST.  REMOVED AND REPLACED LOW PRESSURE SWITCH OPS CHECK GOOD.
